MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1055288

Медицинская библиотека · Klinische Monatsblatter fur Augenheilkunde · 1981

[Secondary pigment dispersion syndrome following 24 years of medically induced mydriasis (author's transl)].

Mühlenweg J, Naumann G O

Клинический случайСтатьяПеревод в очереди

Аннотация

A 59-year-old male patient with congenital central cataract was treated for 24 years with atropine, scopolamine, and thyramine hydrochloride eye drops to achieve a permanent mydriasis for optical reasons. He developed a peculiar secondary pigment dispersion syndrome, which is interpreted as a complication of the excessive pupillary excursion on the anterior lens surface following iatrogenic mydriasis. This may be differentiated from the idiopathic and other more common types of secondary pigment dispersion syndrome, mainly by the location of the defects in the pigment epithelium of the iris.

Для цитирования: Mühlenweg J, Naumann G O. [Secondary pigment dispersion syndrome following 24 years of medically induced mydriasis (author's transl)].. Klinische Monatsblatter fur Augenheilkunde. 1981. DOI: 10.1055/s-2008-1055288.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.